Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Black dots in semen, urinalysis did not show blood in urine. What else could be causing this?

I ve noticed black dots in my semen and I had a urinalysis which showed no blood in my urine , I have not had any recent or any trauma at all to my abdomen/pelvic/back/genital region. I ve seen some other people complain about this same thing and the physicians told them it might be blood, and many of them stated they had their semen analyzed and there was no blood in it. So, what else can cause this?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have noticed small dots in semen ( Hematospermia).

This is most likely to be due to infection of seminal Vesicle ( Seminal Vesicullitis)

Please get your semen analysis and ultrasound scanning of the abdomen done to confirm the diagnosis.

You need to take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily for 2 weeks..
Answered: Sun, 22 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor